# SDR CALA2013120200885

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 40,955 hours, 12,054 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N40032
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON HORIZONTAL RT STAB PANEL, LOWER PANEL.  PREFORMED HFEC IAW NDT 51-00-19 PART 6.  SURFACE INSPECTION VERIFIED 3/8 INCH CRACK.
